# SDR A6WA20121214618

- Difficulty date: December 14, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,142 hours, 21,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LOWER SILL CORRODED.  REPLACE PASSENGER DOOR SILL.
